MAUDE Adverse Event Report: BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; SHARPS COLLECTOR

BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; SHARPS COLLECTOR
Catalog Number 323487
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform dhr review due to unknown lot number.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that the needle wouldn't fit into the bd¿ home sharps container hole during use.The following information was provided by the initial reporter: "pen needle tru plus, 28g 1/2" will not fit into the hole in container has used these two items together before in past.".

Brand Name
BD¿ HOME SHARPS CONTAINER
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8945275
Report Number2243072-2019-01843
Device Sequence Number2042255
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number323487
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;